International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 121-127
Estimation of the scale parameter of gamma model in presence of outlier observations
1Department of Mathematics, University of Saskatchewan, Saskatchewan, Saskatoon S7N 0W0, Canada
2Department of Mathematics, University of Western Australia, Nedlands 6009, WA, Australia
Received 15 August 1988
Copyright © 1990 M. E. Ghitany. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper considers the Bayesian point estimation of the scale parameter for a two-parameter gamma life-testing model in presence of several outlier observations in the data. The Bayesian analysis is carried out under the assumption of squared error loss function and fixed or random shape parameter.